# SDR SWIA2019103046616

- Difficulty date: September 21, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LEADING EDGE CHAFED ON OB AT APPROX WS352.00. (C-CHECK) RO: 10/26/2019 REMOVED AND REPLACED RH AILERON UPPER LEADING EDGE ON OB AT APPROX WS352.00 IAW SRM.
